Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On weighted $ L\sp p$-convergence of certain Lagrange interpolation


Author: Guo Hua Min
Journal: Proc. Amer. Math. Soc. 116 (1992), 1081-1087
MSC: Primary 41A05; Secondary 41A10, 65D05
MathSciNet review: 1101990
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The weighted $ {L^p}$-convergence of Lagrange interpolation based on the zeros of $ (1 - {x^2}){T_n}(x){T'_n}(x)$ (where $ {T_n}(x)$ is the Tchebycheff polynomial of the first kind) is considered. The corresponding result of A. Bellen (J. Approx. Theory 33 (1981), 85-95) is improved and perfected.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A05, 41A10, 65D05

Retrieve articles in all journals with MSC: 41A05, 41A10, 65D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1101990-X
PII: S 0002-9939(1992)1101990-X
Article copyright: © Copyright 1992 American Mathematical Society